# SDR DALA2019040902320

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1022-1076
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR SUPPORT ELEMENTS BETWEEN STA 1022/1076 AND X-22 (W2) IN REF NRC 00537. NRC 00574: CORROSION LEVEL 2, FLOOR SUPPORT WAS OUT OF LIMITS BETWEEN STA 1022/1076 AND X-22 AND WAS REPLACED PER B-717-200 SRM 51-41-01 AND DWG #9936656 REV. AM. (LP #1022599)
